Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/12707
Title: A reliability-based stochastic traffic assignment model for network with multiple user classes under uncertainty in demand
Authors: Shao, H
Lam, WHK 
Tam, ML
Keywords: Demand variations
Multipleuser classes
Reliability-based
Traffic assignment problem
Variational inequality
Issue Date: 2006
Source: Networks and spatial economics, 2006, v. 6, no. 3-4, p. 173-204 How to cite?
Journal: Networks and Spatial Economics 
Abstract: This paper presents a novel reliability-based stochastic user equilibrium traffic assignment model in view of the day-to-day demand fluctuations for multi-class transportation networks. In the model, each class of travelers has a different safety margin for on-time arrival in response to the stochastic travel times raised from demand variations. Travelers' perception errors on travel time are also considered in the model. This model is formulated as an equivalent variational inequality problem, which is solved by the proposed heuristic solution algorithm. Numerical examples are presented to illustrate the applications of the proposed model and the efficiency of solution algorithm.
URI: http://hdl.handle.net/10397/12707
ISSN: 1566-113X
DOI: 10.1007/s11067-006-9279-6
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

119
Last Week
0
Last month
1
Citations as of Aug 17, 2017

WEB OF SCIENCETM
Citations

96
Last Week
0
Last month
0
Citations as of Aug 21, 2017

Page view(s)

25
Last Week
0
Last month
Checked on Aug 21, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.